# SDR R61A20100544

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 5,720 hours, 4,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L-1 DOOR WOULDN'T ARM.  MAINTENANCE RE-SECURED THE L-1 DOOR GIRT BAR PER EMB AMM, OPS CHECK GOOD.
